Bin packing with fixed number of bins revisited

Jansen, K., Kratsch, S., Marx, D. and Schlotter, I. (2013) Bin packing with fixed number of bins revisited Journal of Computer and System Sciences, 79 (1). pp. 39-49.

Full text not available from this repository.

Document Type: Article
Additional Information: Times Cited: 0 Jansen, Klaus Kratsch, Stefan Marx, Daniel Schlotter, Ildiko
Research affiliation: OceanRep > The Future Ocean - Cluster of Excellence
ISSN: 0022-0000
Projects: Future Ocean
Date Deposited: 08 Jul 2014 09:25
Last Modified: 08 Jul 2014 09:25
URI: http://eprints.uni-kiel.de/id/eprint/25014

Actions (login required)

View Item View Item